# SDR GLBA96149

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIS - GEAR WILL NOT RETRACT.  MAINTENANCE REPAIRED CHAFED WIRE LOCATED ONE FOOT AFT OF P522.  GEAR SWING CHECK GOOD.  (X)
